# SDR QXEA2012030700219

- Difficulty date: March 4, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 11,924 hours, 12,829 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P510840
- Condition: Dirty
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLEED AIR INTO CABIN SMELLS LIKE DIRTY SOCKS.  R & R RECURCULATION AIR FILTER, OP'S TESTED NORMAL.  RETURNED TO SERVICE.
